# SDR C2XA01IA291

- Difficulty date: July 2, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Connector
- Part number: 293003101
- Condition: Dirty
- Location: Defuel Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: A

## Discrepancy

MEM- DURING TAKEOFF THE AIR TRAFFIC CONTROL AT MEM REPORTED TO THE CREW THAT FLUID WAS COMING OFF BOTH WINGS.  THE CREW NOTED THAT THE FUEL QUANTITY DECREASED BY 600 POUNDS, AND THAT FUEL TRANSFERRED TO THE LEFT WING WITH THE CROSSFEED OFF.  THE AIRCRAFT RETURNED TO MEM WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE DEFUELING VALVE CONNECTOR WAS DIRTY.  MAINTENANCE CLEANED THE AFFECTED CONNECTOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
